Waves of Nausea Starting Out of the Blue..

Discussion in 'Fibromyalgia and ME & Chronic Fatigue Syndrome' started by severina, Oct 30, 2004.

  1. severina

    severina New Member

    This has been happening to me for the past few weeks. I have to say thankfully this isnt a major Fm symptom for me,but the past few weeks its been awful. My head & neck have been very sore also and Im wondering if the two are connected.
    I was in a car travelling a few days ago and I thought I was going to have to ask to pull over because I was so nauseous, then today I was in a shop waiting to be served and I felt I was going to have to run out..I dont know whats up but I did get Cyclizine from my doctor when I was withdrawing some of my meds to help with the sickness,but I find Im having to take them more regularly,which I dont really want to do.
    Do any of you think that symptoms like nausea can become more regular with Fm when you havent experienced it so much before? Any advice on meds or alternatives for the sickness too? thanks so much
  2. hoosiermama

    hoosiermama New Member

    I also do not know if it is the FMS, but its been happening more frequently than ever.

    I hope some more people can add to this post, I'd like to know!

    I wonder...could it be the reactive hypoglycemia rearing its ugly head??[This Message was Edited on 10/30/2004]
  3. ksp56

    ksp56 Member

    I have had this problem for several months. Mine is kind of like being 'car sick' and I get dizzy. I was diagnosed with Vertigo.

    I started to have other symptoms and, finally, found out it is my gallbladder. My digestive system is out of whack and I feel sick when I eat anything. There is major bloating in abdomen and stomach which won't go away either.

    This probably isn't the cause for you, just thought I'd share my story!


    Good Luck!

    Kim
  4. raggedyann

    raggedyann New Member

    I get very nauseous, and have acid reflux a lot. There are so many symptoms with fibro that it is hard to say, when a new sympton pops up. If you continue to have this, maybe you need to see a doctor. Hot ginger tea, made from ginger root helps to soothe the tummy. Just chop ginger root into tiny pieces. boil in water for two or three minutes, strain, sweeten with your favorite sweetner, and sip. Hope you fel better soon.

    Annette
  5. pam_d

    pam_d New Member

    I have an intolerance to gluten that developed over time. Years ago, I wouldn't notice any effect. Now, if I eat bread, for example, I might be OK, but if I ate bread every day for a few days, I would definitely notice nausea daily. As I said, this hasn't been an issue my whole life, just the past couple of years. If I totally avoid gluten-containing products, no nausea.

    You might just try going gluten-free for a week or two and see if you notice feeling any better. A naturopathic doctor clued me in to my gluten intolerance originally, but even my primary care doctor (a mainstream practitioner) has been telling me she's been seeing more and more patients lately with gluten sensitivity; you don't have to be a true celiac-disease patient to have issues with gluten---but the celiac society website is a good place to find a good list of foods to avoid, and ones to use in their place.

    Just a thought---there are a lot of reasons for nausea, but for me, I can almost always chalk it up to indulging in glutenous (is that a word??) products for a few days...

    Hope you feel better,
    Pam
  6. Chermione

    Chermione New Member

    I've been having waves of nausea for a long time now, probably a few months. At first I thought it was new medication but I stopped taking it and the nausea hasn't stopped. It's unpredictable, just comes and goes. I've had some pains in my abdomin as well and I wonder if I don't have an ulcer. (shrug)
  7. GaryC

    GaryC New Member

    I have had FMS for about seven years, and the nausea appeared around year three. Though it comes and goes like the rest of the fibro symptoms, I believe it is here to stay with me.
  8. ranger

    ranger New Member

    This is not FM alone.

    If it was sudden, after a new pill, it could be from it. But tell doctor everything and that it is still going on.

    Did you bump your head? Maybe he should order a CT. I hope he knows the whole scoop, before prescribing anything on top of everything else.

    Meds or no meds, don't let this linger on without help. It is not something anyone should have to deal with in FM.

    ANDI